# SDR IPXA10660604

- Difficulty date: June 9, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 36,145 hours, 11,110 cycles
- Engine: Ge CF680
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113T220130A
- Part serial: 001454
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD MAIN FLAP OTBD L/E FAIRING DELAMINATION     FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05 PAR 5A (1) FIG 5 REV 47.
